# SDR ALG2003F00046

- Difficulty date: October 6, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N359AL
- Make and model: Bell 206L-3
- Aircraft serial: 51461
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Servo
- Part number: 206076062103
- Part serial: RH3732A
- Condition: Undertorqued
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT REPORTED COLLECTIVE STIFF AT 60 PERCENT TORQUE, UPON LANDING, THE MECHANIC REMOVED AND REPLACED THE COLLECTIVE SERVO AND THE AIRCRAFT WAS RETURNED TO SERVICE.
